Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Sequential group topology on rationals
with intermediate sequential order

Author: Alexander Shibakov
Journal: Proc. Amer. Math. Soc. 124 (1996), 2599-2607
MSC (1991): Primary 54D55, 54A20
MathSciNet review: 1353400
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using CH we construct a countable sequential topological group whose sequential order is between $2$ and $\omega $ giving a consistent negative answer to P. Niykos' question.

References [Enhancements On Off] (What's this?)

  • [A1] A. Arkhangel$'$skii, Topological properties in topological groups, XVIII All Union Algebraic Conference, Kishinev, 1985. (Russian)
  • [DP] S. Dolecki, R. Peirone, Topological semigroups of every countable sequential order, Recent Developments of General Topology and its Applications, Academie Verlag, 1992, pp. 80--84. MR 94c:54073
  • [F] L. Foged, Sequential order of homogeneous and product spaces, Topology Proceedings 6 (1981), 287--298. MR 84e:54023
  • [GMT] G. Gruenhage, E. Michael, Y. Tanaka, Spaces determined by point-countable covers, Pacif. J. Math. 113 (1984), 303--332. MR 85m:54018
  • [M1] E. Michael, $\aleph _0$-spaces, J. of Math. and Mech. 15 (1966), 983--1002. MR 34:6723
  • [M2] E. Michael, A quintuple quotient quest, Gen. Topology Appl. 2 (1972), 91--138. MR 46:8156
  • [N] P. J. Nyikos, Metrizability and Fréchet-Urysohn property in topological groups, Proc. Amer. Math. Soc. 83 (1981), 793--801. MR 82k:54049
  • [NST1] T. Nogura, D. Shakhmatov, Y. Tanaka, Metrizability of topological groups having weak topologies with respect to good covers, Topology Appl. 54 (1993), 203--212. MR 95b:54046
  • [NST2] T. Nogura, D. Shakhmatov, Y. Tanaka, $\alpha _4$-property versus $A$-property in topological spaces and groups (to appear).
  • [P] R. Peirone, Regular semitopological groups of every countable sequential order, preprint.
  • [R] M. Rajagopalan, Sequential order and spaces $S_n$, Proc. Amer. Math. Soc. 54 (1976), 433--438. MR 52:15377
  • [ZP] Zelenyuk, Protasov, Topologies on Abelian groups, Math. USSR Izvestia 37 (1991), 445--460. MR 93b:22001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54D55, 54A20

Retrieve articles in all journals with MSC (1991): 54D55, 54A20

Additional Information

Alexander Shibakov
Affiliation: Department of Mathematics, Auburn University, Auburn, Alabama 36849

Keywords: Topological group, sequential space, sequential order, Fr\'{e}chet space
Received by editor(s): February 24, 1995
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1996 American Mathematical Society